Research  Interest

  Recently I have been working  on  spatial-temporal Patterns modeled by differential equations. Most of my models are from physical or biological systems.   The research methods  are mainly related to the following subjects: Applied dynamical systems,   Applied  DEs(PDE, ODE, DDE, Delayed PDE) Theory, Asymptotic Analysis  (asymptotics, perturbation method, boundary layer theory).  Besides the  theoretical methods, numerical simulations are often used.

    Traveling waves and spreading speed are  biologically  important in species invasion. The determination of  spreading speed (pushed or pulled) for a mono-stable system  is challenging . Alternatively, for a system with bi-stable nonlinearity, the  direction of propagation  implies the advantage of one species over the other  in the competition for common resource. This propagation direction is also difficult to determine. Currently, with my research group, we are working actively on these problems and some novel contributions have been made.

 

Editorial Service

1. Associate editor of Boundary Value Problems, an open Journal of Springer,  Impact factor 1.156.

2. Associate editor of   New Trend in Nonlinear Analysis and Application.

  

 

Recent Publications

 Spreading dynamics of a Lotka-Volterra competition model in periodic habitats, J. Differential Equations, 270(2021), 664-693. with H. Wang, H. Wang,    PDF

 Propagation Speed of the Bistable Traveling Wave to the Lotka-Volterra Competition System in a Periodic Habitat, Journal of Nonlinear Science, 2020, https://doi.org/10.1007/s00332-020-09646-5. With H. Wang     PDF

Bistable wave speed of the Lotka-Volterra Competition Model, Journal of Biological Dynamics, 14(1)(2020), 608-620, DOI:10.1080/17513758.2020.1795284. with M. Ma, Q. Zhang, J. Yue  PDF

Z. Huang and C. Ou, Speed Determinacy of Traveling Waves to a Stream-Population Model with Allee Effect, SIAM. Appl. Math., 80 (2020), 1820-1840. With Z. Huang. PDF

Propagation Direction of the Traveling Wave for the Lotka-Volterra Competitive Lattice System, J. Dynam. Differential Equations, 2020, https://doi.org/10.1007/s10884-020-09853-4. With H. Wang. PDF


Existence of forced waves and gap formations for the lattice Lotka-Volterra competition system in a shifting environment, Applied Mathematics Letters, (106) 2020, ID106349. with H. Wang, C. Pan. PDF

Speed selection for reaction diffusion equations in heterogeneous environments, Proceedings of American Mathematical Society, 2020, DOI: https://doi.org/10.1090/proc/15015. With M. El-Smaily. PDF

 Bani-Yaghoub, C. Ou and G. Yao, Delay-induced instabilities of stationary solutions in a single
species nonlocal hyperbolic-parabolic population model, DCDS, S series, 2020, doi: 10.3934/dcdss.2020195. With M. Bani-Yaghoub, and G. Yao   PDF

Speed selection for the wavefronts of the lattice Lotka-Volterra competition system, (With H. Wang Z. Huang) Journal of Differential equations, 2020 PDF

On the conjecture for the pushed wavefront to the diffusive Lotka–Volterra competition model, (With Ahmad Alhasanat), Journal of Mathematical Biology, 2020, PDF

Speed selection for traveling waves of a reaction–diffusion–advection equation in a cylinder, (with Zhe Huang), Journal of Physical D, 2020.   PDF

Speed of the Traveling Wave for the Bistable Lotka-Volterra Competition Model, (with M. Ma), Nonlinearity, 2019,.

Propagation Direction of the Bistable Traveling Wavefront for  Delayed Non-local Reaction Diffusion Equations, PRSA,  2019 PDF

Linear and Nonlinear Speed Selection for Mono-stable Wave Propagations, (With M. Ma) SIAM  Math. Anal. 2019 (pdf)

Stability of Traveling Waves to the Lotka-Volterra Competition Model, (With Ahmad Alhasanat), Complexity, 2019   (pdf)

Minimal-speed selection of traveling waves to the Lotka-Volterra competition model,  (With Ahmad Alhasanat), J. Differential Equations. 2019 (pdf)

On a Conjecture Raised by Yuzo Hosono, J Dyn Diff Equa. (With Ahmad Alhasanat)  2019.(pdf)

Existence, Uniqueness, Stability and Bifurcation of Periodic Patterns for a Seasonal Single Phytoplankton Model with Self-shading Effect, with M. Ma, J. Diff  Equa. 2017   (pdf)

 

Selected Previous Publications :

STATIONARY SOLUTIONS OF A VOLUME-FILLING CHEMOTAXIS MODEL WITH LOGISTIC GROWTH AND THEIR STABILITY, SIAM. Appl. Math., 72(2012), 740-766. (With M. Ma and Z. Wang).
Global Stability of Traveling Waves For Nonlocal Time-Delayed Reaction-Diffusion Equations, with M. Mei and X. Zhao,  SIAM. Math. Anal. 42(2010), 2762--2790.
Traveling Wavefronts in a Volume-filling Chemotaxis Model (with Wei Yuan)SIAM Applied Dynamical Systems, 8(2009), 390-416.
Traveling wavefronts in a delayed food-limited population model, SIAM J. Math Anal, (39)2007, 103-125, with J. Wu. 
Spatial Spread of Rabies Revisited: Influence of Age-Dependent Diffusion on Nonlinear Dynamics, SIAM J Appl. Math., 67(2006), 138-164.   with J. Wu. 
Periodic oscillations of blood cell populations in periodic chronic myelogenous Leukemia, SIAM J Math. Anal., 38(2006), 166-187. With M. Mackey, L. Pujo-menjouet, and J. Wu